



## **Program schedule**

Title: Minimally Invasive Medical Implantation (MIMI)

Date: 23-24/05/2025

Day 1:

Time	Topic	<b>Learning Objectives</b>	Teaching Methodology	Duration (minutes)	Speaker & Qualification
9:00 – 10:00 AM	Introduction to Dental implant History	Understanding History of implants production and varieties of types, surface treatment and shapes	Lecture	One Hour	Dr Bassem Emad MDs Cairo, Hong-Kong Universities FDS, MOS RCSEd FDS, MOMS RCPS (Glasg) FCGDent
10:00 – 11:30 AM	Conventional Implantation Versus Minimally Invasive	Comparison between both techniques with advantages gained by the Patients and Dentists when using MIMI	Lecture	1.30	Islam Kassem MDs Alexandria University FDS, RCSEd FDS, MOMS RCPS (Glasg) FCGDent

Coffee break

Time	Topic	<b>Learning Objectives</b>	Teaching Methodology	Duration (minutes)	Speaker & Qualification
12:30 – 01:00 PM	Immediate Implantation	• MIMI® 0: Extraction & Implantation in one session immediate Implantation.	Lecture	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
01:00 – 02:30 PM	Implantation for restoration of occlusion after tooth loss	• MIMI® I: Delayed Implantation protecting the Periosteum to the max   No cuts or sutures   Key-hole surgery.	Lecture	1/2 hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
02:30-03:00 PM	Solving horizontal bony defect dilemma	• MIMI® II technique: Widening of narrow alveolar ridges without external augmentation.	Lecture	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
02:30-03:00 PM	Closed Sinus elevation technique using MIMI	• MIMI® IV: Minimally invasive sinus lift IDS (Internal, Direct Sinus Lift).	Lecture	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem

Launch Break

Eautich Break							
Time	Topic	Learning Objectives	Teaching	Duration	Speaker &		
			Methodology	(minutes)	Qualification		
03:00-05:00	Workshop	Minimally Invasive	Hands - on	2 Hours	All Speakers		
		hands-on models					





**Day 2:** 

Time	Topic	Learning Objectives	Teaching Methodology	Duration (minutes)	Speaker & Qualification
9:00 – 10:00 AM	Prosthetic consideration when placing dental Implants	The importance of prosthetic planning During the implant placement	Lecture	One Hour	Hussein Abd El Hady PhD Dental Prosthetics Assistant professor of prosthodontics
10:00 – 11:30 AM	Varity of Abutments and prosthetic choices	All on four, over denture and uses of different abutments during the prosthetic phase	Lecture	1.30	Rainer Zoppke Lecturer in Future Dental Academy MDT (Master Dental Technischen)

Coffee break

Time	Topic	Learning Objectives	Teaching	Duration	Speaker &
	_		Methodology	(minutes)	Qualification
12:30 – 01:00 PM	Case presentations for Immediate Implantation	The recent advances that could be used in MIMI® 0 including Blood stop and smart dentine grinder	Case presentations	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
01:00 – 02:00 PM	Case presentations for Delayed implantation	Uses of cold atmospheric Plasma device as chair side surface treatment to enhance osteointegration	Case presentations	1 hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
02:00-03:00 PM	Case presentations for ridge expansion	Types of bone graft materials and how to make the choices	Case presentations	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem
03:00-04:00 PM	Case presentation for sinus lifting	Uses of laser for photo-bio-stimulation to speed up healing	Case presentations	1/2 Hour	Dr Bassem Emad Rainer Zoppke Hussein Abd El Hady Islam Kassem

**Launch Break** 

Time	Topic	<b>Learning Objectives</b>	Teaching Methodology	Duration (minutes)	Speaker & Qualification
04:00-05:00	Workshop	Hands on for the complete system including the abutment choices and types of connections	Hands - on	2 Hours	All Speakers